Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

It started 1 and a half weeks ago I have taken him to the vet he is on his second round of antibotics. His whole body was quivering and did not want to be touched when you touched him he would whine all parts of his body now seams normal but he is very sore in his left hip and he seems to be getting withdrawn now I have 3 days of antibiotics left. He is not quite 3 years old, I really want to get him well. Thanks.

Smartliving Guest asked this
April 20, 2014 at 2:06 PM

A:

Coaches
1

Dear Charles,

What does your veterinarian think happened to your dog? Was any blood work done? Or any x-rays?

Best regards,

Dr. Char www.vetionx.com

Dr. Char Wilson, DVM Health Coach answered
April 21, 2014 at 9:14 AM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

DogLegPain

Short URL: https://www.smartlivingnetwork.com/q3710

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback